Don't have an account? To participate in discussions consider signing up or signing in
facebook connect
Sign-up, its free! Close [x]

Benefits

  • okay Create lasting relationships with other like minded women.
  • okay Blogging, let your voice be heard!
  • okay Interact with other women through blogs,questions and groups.
  • okay Photo Album, upload your most recent vacation pictures.
  • okay Contests, Free weekly prize drawing.
  • okay Weekly Newsletter.

inactive

Q & A

Has anyone heard of heartworm medication causing siezures in dogs?




Answer this See more Questions

View All Answers

    • 0 votes vote up vote up

      Max0125 wrote Jul 13, 2010
    • I have heard that this can be a complication. I once worked with a woman that trained dogs in her spare time and she refused to give her dogs heartworm medication due to some of it’s side effects. I give it to my dogs since they don’t have an issue. I just wish that there was a more natural and safe approach. You might want to consider a homeopathic vet consult to discuss alternatives.

      Good luck!




            Report  Reply


    • 0 votes vote up vote up

      Mzd3 wrote Jul 13, 2010
    • heartgard causes my dog to vomit every time....




            Report  Reply


Ask a Question






mature content submit as anonymous